It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I am sorry...I would have normally responded to you the second I read your post, but I am having withdrawals and not feeling good at all.

My advice would be to try and taper off slowly. The only problem with that is you have to have discpline and will power to do this properly. I never could- if I had the pills, I abused them. So, I had to go cold-turkey and it was about 3 days of he**! I am a full born and bred Baptist girl, so I don't use that term lightly. :) Seriously, it can a little dangerous to just cold-turkey without some meds to help- a catapres patch will help with the hot/cold flashes, a benzo (Valium, Xanax) for four or five days worth will help with the shakes and feeling like your crawling out of your skin, Advil for aches and pains, and Immodium AD for....self-explanatory. Take lots of hot baths and try to eat and drink as much as you can to give your body somethiing to work with. Also, go to the health food store and get some multi-vitamins and L-Tyrosine for energy because you will feel like jello.

Obviously if I am in withdrawalls now, I relapsed and was put on a (what I thought was a short term use drug) maintenance drug (subutex). After finding out it was just as hard to get off that and my doctor would not let me take my anxiety meds with it, I am withdrawing from that (it is a form of opiate).

Best of luck to you and let me know what you decide to do...it may take me awhile to respond as I have stayed in bed the last 48 hours or so...but I will...I promise.

Hang in there,
Michelle





All times are GMT -7. The time now is 07:00 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!